# SDR AALA20140316010

- Difficulty date: March 16, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 52,848 hours, 6,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S218W30111
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DET CHAN 2 E & E SMOKE STATUS MSG DISPLAYED.  FLIGHT LANDED LHR WITHOUT INCIDENT.  MSG NOT ACTIVE ON ARRIVAL.  REPLACED SMOKE DETECTOR AT MIA ON 03/23/2014 AFTER REPEAT OF STATUS MSG.  SYS GND CHECKED NORMAL OPERATION CLOSED.
